Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The group of order preserving automorphisms of an ordered abelian group


Author: Paul Conrad
Journal: Proc. Amer. Math. Soc. 9 (1958), 382-389
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0102549-3
Correction: Proc. Amer. Math. Soc. 10 (1959), 182-184.
MathSciNet review: 0102549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Conrad, Embedding theorems for abelian groups with valuations, Amer. J Math. vol. 75 (1953) pp. 1-29. MR 0053933 (14:842f)
  • [2] -, Extensions of ordered groups, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 516-528. MR 0073605 (17:458c)
  • [3] A. G. Kurosh, The theory of groups, Chelsea, New York.
  • [4] F. W. Levi, Ordered groups, Proceedings of the Indian Academy of Sciences, vol. 16 (1942) pp. 256-263. MR 0007779 (4:192b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0102549-3
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society